Alert archive / Missouri / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 130, NWS Springfield, MO

June 8, 2007Barry County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 8, 2007, 2:07 AM CDT for Barry County, Missouri. It was in force for 53 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2007, 2:07 AM CDT (07:07 UTC)
Expired
Jun 8, 2007, 3:00 AM CDT
In force
53 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Barry County, MO

The radar

The Springfield radar (KSGF), 61 km from the middle of the area, began a volume at 07:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 2:10 AM CDTTSTM WND DMG6 Ne Wheaton, MOFIVE TO SIX POWER POLES DOWN ALONG HIGHWAY 86 NORTH OF WHEATON
Jun 8, 2:20 AM CDTTSTM WND DMG5 S Wheaton, MONUMEROUS POWER POLES DOWN ACROSS HIGHWAY 86 SOUTH OF WHEATON. ROAD CLOSED DUE TO POWER POLES ACROSS HIGHWAY. WIDESPREAD REPORTS OF POWER OUTAGES IN COUNTY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 11:26 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.1 hours before the alert went out and 10 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2007-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1639 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2007-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 180 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1639 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
1110 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
180 m²/s²
0-3 km storm-relative helicity
222 m²/s²
Significant tornado parameter
0.6
Supercell composite
10.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 080707
SVRSGF
MOC009-080800-
/O.NEW.KSGF.SV.W.0130.070608T0707Z-070608T0800Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
207 AM CDT FRI JUN 8 2007

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BARRY COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 300 AM CDT.

* AT 205 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR WHEATON...OR 12 MILES NORTHWEST OF
  CASSVILLE...MOVING EAST AT 25 MPH. THIS STORM IS CAPABLE OF
  PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PURDY AND 6 MILES NORTH OF EXETER BY 220 AM CDT.
  6 MILES NORTH OF CASSVILLE BY 230 AM CDT.

THE TOWNS OF BUTTERFIELD...MCDOWELL AND JENKINS ARE ALSO IN THE PATH
OF THIS SEVERE THUNDERSTORM.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

LAT...LON 3688 9406 3691 9403 3692 9391 3691 9390
      3691 9364 3682 9364 3681 9360 3666 9361
      3664 9363 3662 9408

$$

WISE
2 follow-up statements
000 
WWUS53 KSGF 080730
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
230 AM CDT FRI JUN 8 2007

MOC009-080800-
/O.CON.KSGF.SV.W.0130.000000T0000Z-070608T0800Z/
BARRY MO-
230 AM CDT FRI JUN 8 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR NORTHERN BARRY COUNTY...

AT 224 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR BUTTERFIELD...OR 6 MILES NORTHWEST OF
CASSVILLE...MOVING EAST AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHERN BARRY COUNTY...INCLUDING THE TOWN OF JENKINS.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

AT 210 AM CDT FIVE TO SIX POWER POLES WERE BLOWN DOWN ALONG HIGHWAY 
86 NORTH OF WHEATON.

LAT...LON 3662 9403 3692 9391 3691 9390 3691 9364
      3682 9364 3681 9360 3666 9361 3664 9363

$$

WISE
000 
WWUS53 KSGF 080746
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
244 AM CDT FRI JUN 8 2007

MOC009-080800-
/O.CON.KSGF.SV.W.0130.000000T0000Z-070608T0800Z/
BARRY MO-
244 AM CDT FRI JUN 8 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR NORTHERN BARRY COUNTY...

AT 238 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR CASSVILLE...MOVING EAST AT 25 MPH. THIS
STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH.

THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHERN BARRY COUNTY...INCLUDING THE TOWN OF JENKINS.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE IN THE 
WHEATON AREA. NUMEROUS POWER POLES DOWN ACROSS HIGHWAY 86 SOUTH OF 
WHEATON. ROAD CLOSED DUE TO POWER POLES ACROSS HIGHWAY. THIS IS AN 
EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

LAT...LON 3662 9403 3691 9376 3691 9364 3682 9364
      3681 9360 3666 9361 3664 9363

$$

WISE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 1:50 AM CDT, 17 minutes earlier.

Area forecast discussion, Jun 8, 1:50 AM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
150 AM CDT FRI JUN 08 2007

.DISCUSSION...

MESOSCALE DISCUSSION

CONVECTION BEGINNING TO TRANSITION INTO LINEAR MODE. TWO AREAS OF
CONCERN AT THIS TIME. FIRST AREA IS ACROSS CENTRAL AND SOUTHWEST
MISSOURI WHERE SEVERAL SMALL LINE SEGMENTS RESIDE. LATEST LAPS
ANALYSIS ALONG WITH RECENTLY RELEASED KSGF RAOB INDICATE CONVECTIVE
INHIBITION ON THE ORDER OF -50 TO -75 J/KG HAS DEVELOPED. A
MODERATELY UNSTABLE ATMOSPHERE EXISTS ABOVE THE CAP WITH 1500 J/KG
OR SO OF CAPE. LOW LEVEL SHEAR PROFILES CONTINUE TO SUPPORT AN
ISOLATED TORNADO THREAT...BUT THIS THREAT IS DIMINISHING WITH THE
AFOREMENTIONED CAP. BIGGER THREAT APPEARS TO BE STRAIGHT LINE WINDS.
LATEST DATA SUGGESTS A THETA-E DIFFERENCE BETWEEN THE SURFACE AND
700 MB OF 25-30 DEGREES. THIS COUPLED WITH A 0-2KM SHEAR VECTOR OF
ABOUT 20 KNOTS TOWARDS THE EAST WILL FAVOR A DAMAGING WIND THREAT
WITH STRONGER CONVECTION PROPAGATING EAST. MID LEVEL LAPSE RATES AND
SPEED SHEAR WILL ALSO CONTINUE TO SUPPORT A SEVERE HAIL THREAT.
SECOND AREA OF CONCERN IS WITH CONVECTION DEVELOPING BEHIND AN
INCOMING COLD FRONT FROM CLINTON TO PARSONS. THIS BROKEN LINE OF
CONVECTION WILL LIKELY INCREASE AND FILL IN AS LARGE SCALE ASCENT
INCREASES WITH INCOMING SHORT WAVE TROUGH AND RIGHT ENTRANCE REGION
OF AN UPPER LEVEL JET IN THE VICINITY. STILL ENOUGH INSTABILITY AND
MID LEVEL SHEAR PRESENT FOR A MARGINAL HAIL THREAT. STRONGER
MOMENTUMS WOULD HAVE A TOUGHER TIME TRANSPORTING DOWN IN THIS
ENVIRONMENT...BUT ANY STRONGER UPDRAFTS WILL SUPPORT A DAMAGING WIND
THREAT. THIS LINE IS EXPECTED TO AFFECT MUCH OF THE OZARKS DURING
THE OVERNIGHT AND EARLY MORNING HOURS.

SCHAUMANN

FORECAST...

COLD FRONT AND ASSOCIATED CONVECTION WILL CONTINUE TO PUSH ITS WAY
ACROSS THE OZARKS THROUGH FRIDAY MORNING. INTENSE UPPER LEVEL LOW
OVER THE GREAT LAKES REGION WILL CONTINUE IS PROGRESSION TO THE
NORTHEAST AS ASSOCIATED COLD FRONT SAGS THROUGH THE AREA BEFORE
SLOWING AND STALLING ACROSS CENTRAL ARKANSAS AND BECOMES DIFFUSE
LATE FRIDAY. SURFACE HIGH UNDER EAST/WEST UPPER FLOW WILL BRING
QUIET WEATHER FOR THE OZARKS ON SATURDAY WITH TEMPERATURES A TOUCH
COOLER FOR FRIDAY AND SATURDAY.

THE SURFACE FRONT WILL REMAIN ACROSS CENTRAL ARKANSAS INTO SUNDAY.
TROFING BEGINS SATURDAY ACROSS WESTERN U.S. WITH THE GFS SHOWING A
CUTOFF LOW OVER SOUTHERN CALIFORNIA. AS THE SURFACE HIGH SHIFTS TO
THE EAST...POTENTIAL FOR WIDELY SCATTERED CONVECTION WILL DEPEND ON
ANY UPPER LEVEL WAVES RIDING ACROSS THE RATHER FLAT RIDGE IN THE
VICINITY OF THE COLD FRONTAL REMNANTS ACROSS ARKANSAS. TEMPERATURES
WILL BE NEAR SEASONAL NORMALS AND WERE HANDLED WELL IN THE PREVIOUS
FORECAST. TROF IN THE WEST AND CUTOFF LOW BEGIN TO PHASE AND DEEPEN
ALLOWING FOR STRONG RIDGING TO TAKE PLACE IN THE CENTRAL U.S. BY
TUESDAY. THIS WILL ALLOW TEMPERATURES TO REBOUND INTO THE UPPER 80S
THOUGH SEVERAL SHORT WAVES WILL RIDE THE RIDGE PROVIDING FOR AT
LEAST SLIGHT CHANCES OF PRECIPITATION INTO MID WEEK.

AN UPPER LEVEL WAVE MOVES EAST OF THE ROCKIES ON WEDNESDAY AND HELPS
TO FLATTEN THE RIDGE AGAIN BRINING THE NEXT CHANCE OF THUNDERSTORMS
TO THE AREA AS THE UPPER PATTERN SHIFT TO NORTHWEST FLOW BY THE END
OF THE WEEK.

HATCH

&&

.AVIATION...

FOR THE 06Z KSGF/KJLN TAFS: COLD FRONT MOVING INTO THE AREA WILL
PRODUCE SHOWERS AND STRONG TO SEVERE THUNDERSTORM ACROSS THE SGF AND
JLN TERMINALS THROUGH AROUND 10Z. LARGE HAIL...DAMAGING WINDS...AND
TORNADOES REMAIN POSSIBLE.

CEILING AND VISIBILITIES SHOULD REMAIN VFR EXCEPT IN THUNDERSTORMS
WHERE BRIEF MVFR CONDITIONS WILL BE POSSIBLE. UPON THE PASSAGE OF
THE FRONT...EXPECTED WINDS TO SHIFT TO THE NORTHWEST.

HATCH

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.

WFO SGF
Hazardous weather outlook, Jun 8, 1:26 AM CDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
126 AM CDT FRI JUN 8 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-081400-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
126 AM CDT FRI JUN 8 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 70 MPH...LARGE HAIL UP TO THE SIZE OF GOLF BALLS...
  AND ISOLATED TORNADOES. HEAVY RAINFALL MAY ALSO LEAD TO
  LOCALIZED AREAS OF FLASH FLOODING.

  AREAS AFFECTED AND TIMING:

  STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO IMPACT ALL OF
  EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS OVERNIGHT.

  DISCUSSION:

  MODERATE INSTABILITY AND STRONG WIND SHEAR WILL CONTINUE TO
  SUPPORT CLUSTERS OF STRONG TO SEVERE STORMS ALONG AND SOUTH OF
  INTERSTATE 44. STRONG STRAIGHT LINE WINDS...LARGE HAIL AND
  ISOLATED TORNADOES WILL BE POSSIBLE WITH THIS ACTIVITY. A LINE
  OF THUNDERSTORMS WILL CONTINUE TO DEVELOP AND PUSH SOUTHEAST
  ACROSS ALL OF EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS
  LATE TONIGHT AND FRIDAY MORNING. STRONG STRAIGHT LINE WINDS AND
  LARGE HAIL WILL BE THE MAIN THREATS WITH THIS ACTIVITY. DUE TO
  THE VERY MOIST AIRMASS IN PLACE...SOME LOCATIONS WILL EXPERIENCE
  FLASH FLOODING OF SMALL CREEKS AND STREAMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  THUNDERSTORMS WILL LIKELY BE ONGOING ACROSS SOUTH CENTRAL
  MISSOURI EARLY FRIDAY MORNING. SOME STORMS MAY STILL BE SEVERE
  WITH DAMAGING WINDS POSSIBLE. THE FRONT WILL SHIFT SOUTH OF THE
  AREA DURING THE DAY FRIDAY...BUT IS EXPECTED TO RETURN NORTH
  LATER IN THE WEEKEND BRINGING BACK THE CHANCES OF THUNDERSTORMS
  SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL LIKELY BE NEEDED ALONG AND SOUTH OF
  INTERSTATE 44 THROUGH 4 AM. SPOTTER ACTIVATION WILL BE POSSIBLE
  NORTH OF THE INTERSTATE.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WISE/CRAMER/SCHAUMANN

In the hours before

Local storm report, Jun 7, 11:46 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1146 PM CDT THU JUN 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     TSTM WND DMG     JOPLIN                  37.08N 94.51W
06/07/2007                   JASPER             MO   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN IN JOPLIN.

&&

BARJENBRUCH
Local storm report, Jun 8, 12:50 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1250 AM CDT FRI JUN 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     TSTM WND GST     PIERCE CITY             36.95N 94.00W
06/08/2007  E50 MPH          LAWRENCE           MO   TRAINED SPOTTER

&&

BARJENBRUCH
Special weather statement, Jun 8, 12:54 AM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1254 AM CDT FRI JUN 8 2007

MOZ093-101-080630-
NEWTON MO-MCDONALD MO-
1254 AM CDT FRI JUN 8 2007

...SIGNIFICANT WEATHER ALERT FOR MCDONALD AND NEWTON COUNTIES UNTIL
130 AM CDT...

AT 1252 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR SENECA...OR 14 MILES EAST OF MIAMI...
MOVING EAST AT 25 MPH.

PEOPLE IN NEWTON AND NORTHERN MCDONALD COUNTIES...INCLUDING THE
CITIES OF SENECA...GOODMAN AND NEOSHO...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

WISE
Local storm report, Jun 8, 1:17 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
117 AM CDT FRI JUN 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1133 PM     TSTM WND DMG     SAGINAW                 37.02N 94.47W
06/07/2007                   NEWTON             MO   LAW ENFORCEMENT

            TREES DOWN IN THE CITY.

&&

BARJENBRUCH
Local storm report, Jun 8, 1:20 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
120 AM CDT FRI JUN 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     TSTM WND GST     2 SW LEAWOOD            37.01N 94.52W
06/07/2007  E60 MPH          NEWTON             MO   TRAINED SPOTTER

            60 MPH WIND GUST AND PENNY SIZE HAIL.

&&

BARJENBRUCH
Local storm report, Jun 8, 1:55 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
155 AM CDT FRI JUN 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 AM     TSTM WND DMG     OZARK                   37.02N 93.21W
06/08/2007                   CHRISTIAN          MO   AMATEUR RADIO

            LARGE TREE LIMBS DOWNED IN DOWNTOWN OZARK

&&

GCLAYCOM

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 10:31 PM CDTSevere Thunderstorm WarningSGFBarton59 min
Jun 7, 10:46 PM CDTSevere Thunderstorm WarningSGFCedar, Vernon59 min
Jun 7, 11:18 PM CDTTornado WarningSGFJasper, Newton42 min
Jun 7, 11:22 PM CDTSevere Thunderstorm WarningSGFPolk53 min
Jun 7, 11:27 PM CDTSevere Thunderstorm WarningSGFBarton, Dade30 min
Jun 7, 11:55 PM CDTSevere Thunderstorm WarningSGFBarry, Jasper, Lawrence, Newton50 min
Jun 8, 12:43 AM CDTSevere Thunderstorm WarningSGFChristian, Stone62 min
Jun 8, 1:16 AM CDTSevere Thunderstorm WarningSGFNewton59 min
Jun 8, 1:40 AM CDTFlash Flood WarningSGFBarry6 hr
Jun 8, 1:43 AM CDTSevere Thunderstorm WarningSGFChristian, Douglas62 min
Jun 8, 3:00 AM CDTSevere Thunderstorm WarningSGFBarry, Stone60 min
Jun 8, 3:29 AM CDTFlash Flood WarningSGFStone5 hr
Jun 8, 4:55 AM CDTFlash Flood WarningSGFChristian3 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.